Open Access
Translator Disclaimer
2015 Liouvillian first integrals for quadratic systems with an integrable saddle
Yudy Bolaños, Jaume Llibre, Claudia Valls
Rocky Mountain J. Math. 45(6): 1765-1779 (2015). DOI: 10.1216/RMJ-2015-45-6-1765

Abstract

We provide explicit expressions for the Liouvillian first integrals of the quadratic polynomial differential systems having an integrable saddle.

Citation

Download Citation

Yudy Bolaños. Jaume Llibre. Claudia Valls. "Liouvillian first integrals for quadratic systems with an integrable saddle." Rocky Mountain J. Math. 45 (6) 1765 - 1779, 2015. https://doi.org/10.1216/RMJ-2015-45-6-1765

Information

Published: 2015
First available in Project Euclid: 14 March 2016

zbMATH: 1383.34002
MathSciNet: MR3473153
Digital Object Identifier: 10.1216/RMJ-2015-45-6-1765

Subjects:
Primary: 34A34, 34C05, 34C14

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.45 • No. 6 • 2015
Back to Top